MathSciNet Relay Station
MathSciNet bibliographic data
MR2438345 (2009k:41002) 41A05 (41A30 41A63 65D05)
Fuselier, Edward J. Improved stability estimates and a characterization of the native space for matrix-valued RBFs. Adv. Comput. Math. 29 (2008), no. 3, 269–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement